On maximal psi-monotonicity of sums of operators


Oettli, Werner ; Riahi, Hassan


Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Communications on Applied Nonlinear Analysis : CANA
Volume: 5
Issue number: 3
Page range: 1-17
Place of publication: Orlando, Fla
Publishing house: Internat. Publ.
ISSN: 1074-133X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik VII (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Oettli, Werner ; Riahi, Hassan (1998) On maximal psi-monotonicity of sums of operators. Communications on Applied Nonlinear Analysis : CANA Orlando, Fla 5 3 1-17 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item